# SDR GTIA040107

- Difficulty date: January 13, 2004
- Submitted: March 3, 2004
- Operation: Air carrier
- Aircraft: N834NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49847
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND FLOOR PANEL RIGHT OUTBOARD STATION 927 STIFFENER DETACHED AND CENTER STIFFENER 3 AREAS OF INCORRECT REPAIRS.  REMOVED DAMAGED STIFFENER.  FABRICATED NEW STIFFENER.  INSTALLED NEW STIFFENER.  (M)
